product description page

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - (Compare to Advil Ibuprofen Tablets) - 200ct - up & up™

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - (Compare to Advil Ibuprofen Tablets) - 200ct - up & up™ - image 1 of 4
$3.99

about this item

ABOUT IBUPROFEN TABLETS, 200 MG: Compare to Advil® Ibuprofen Tablets Active Ingredient. Ibuprofen Tablets, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Ibuprofen Tablets, 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) and comes in easy-to-swallow tablets. A strong medicine for aches and pains, Ibuprofen Tablets, 200 mg do not contain gluten.
Package Quantity: 200
Health Concern: Muscle Pain, Headache, Fever
For Use On: Oral
Product Form: Tablet
Travel Size: No
Suggested Age: 12 Years and Up
Product Warning: contains ibuprofen
TCIN: 11003524
UPC: 370030629244
Item Number (DPCI): 094-01-0026
Healthcare Disclaimer: Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product?s label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

most recent reviews

Great Product

(would recommend)
5 out of 5 stars
Sables1 month ago
These ibuprofen tabs works great took away the pain -no problem was to big or small for them [This review was collected as part of a promotion.]  see moreof Sables's review
    Do you find this helpful?
    yes (0)no (0)report

    Worked Wonders for My Body Aches!

    (would recommend)
    5 out of 5 stars
    Jalise2 months ago
    I have a large family, so quite often I find someone has a headache or body aches, and ibuprofen has always been my go to. Though I usually have it in the house, I dread buying it because of the price. Target has fixed that problem now! The price is so much better than other brands, and it couldn...  see moreof Jalise's review
      Do you find this helpful?
      yes (0)no (0)report

      Ibprofen

      (would recommend)
      4 out of 5 stars
      Solidgreenmm683 months ago
      I recieved this for free. I found that these ibprofen did just as well as name brand ibprofen. [This review was collected as part of a promotion.]  see moreof Solidgreenmm68's review
        Do you find this helpful?
        yes (0)no (0)report

        ibuprofen

        (would recommend)
        4 out of 5 stars
        kartoon4 months ago
        made me feel allot better took about 45min to kick in [This review was collected as part of a promotion.]  see moreof kartoon's review
          Do you find this helpful?
          yes (0)no (0)report

          Excellent product

          (would recommend)
          5 out of 5 stars
          Tink774 months ago
          This ibuprofen is as good as advil and cheaper to by Up and Up. [This review was collected as part of a promotion.]  see moreof Tink77's review
            Do you find this helpful?
            yes (0)no (0)report

            Helps amazingly!

            (would recommend)
            5 out of 5 stars
            Lexy127845 months ago
            Always get horrible headaches. Ibuprofen is great for helping that situation. Let a couple minutes sit in and it will clear your headache away! These tablets are small, not chewable but easy to swallow! Will defiantly try again! [This review was collected as part of a promotion.]  see moreof Lexy12784's review
              Do you find this helpful?
              yes (0)no (0)report

              Worked good for me

              (would recommend)
              5 out of 5 stars
              Tine19725 months ago
              This work really good getting rid of my headache. I get menstrual headaches every month and these ibuprofen worked really good for me. It took my headache away within 30 mins. So I will use it again. [This review was collected as part of a promotion.]  see moreof Tine1972's review
                Do you find this helpful?
                yes (0)no (0)report

                Ideal

                (would recommend)
                4 out of 5 stars
                Sue36 months ago
                Got rid of a pounding headache when I couldn't locate anything else, so I was happy with it [This review was collected as part of a promotion.]  see moreof Sue3's review
                  Do you find this helpful?
                  yes (0)no (0)report

                  Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.